# SDR DL72S981613

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201031
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND BEAR STRAP WAS FOUND CRACKED IN THE LWR AFT CORNER OF THE DOOR.  CRACK WAS TRIMMED OUT THRU THE SKIN, BONDED DOUBLER AND BEAR STRAP.  REPAIRED PER ERA 331987-14.
